# SDR A6WA202406038758

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 42,910 hours, 41,868 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

6158 - AFTER RAISING THE LANDING GEAR ON TAKEOFF RECEIVED A GEAR DISAGREE WARNING MESSAGE AND DOOR WARNING MESSAGE. C/W BOTH QRH'S BOTH MESSAGE CLEARED. MESSAGE'S APPEARED. 6 SECOND AFTER SELECTION AT APPROX 165 IAS. NO OTHER ASSOCIATED MESSAGED, NOSE GEAR INDICATED RED, NO ICING CONDITION. EMER DECLARED.   AIRCRAFT REMOVED FROM SERVICE.    PERFORMED OPS CHECK/INSPECTION OF NOSE GEAR DOOR IREF AMM 32-22-01.  OPS CHECK GOOD. C/W M ACTION FOR MEL 32-30-01. REF 359968/2 FOR MEL  INSTALLED NLG HYD SELECTOR VALVE IAW AMM 32-20. OPS CHECK GOOD. REMOVED PLACARD AND MEL.
